# SDR CALA2022121203362

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 117,127 hours, 18,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Aft Dr Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT DOOR LH SLIDE EMERGENCY LIGHT FOUND INOP TRANSFER REF. NON-ROUTINE WO.1298586 & ORIGINATED BY EMP V920580 AFT DOOR LH SLIDE EMERGENCY LIGHT LAMP REPLACED AND TEST NORMAL PER AMM 33-51-06 WORK ACCOMPLISHED BY MECHANIC V920580 INSPECTED BY V898561
